MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ajh.20849

Медицинская библиотека · American journal of hematology · 2007

Immune heparin-induced thrombocytopenia resulting from preceding exposure to heparin catheter flushes.

Muslimani Alaa A, Ricaurte Basma, Daw Hamed A

Клинический случайСтатьяПеревод в очереди

Аннотация

Immune heparin-induced thrombocytopenia (HIT) is a life-threatening adverse effect of heparin. It can result from any type of heparin exposure and by any route of administration; however only a few cases are reported after exposures to small quantities of heparin from catheter flushes. The major clinical problem associated with HIT is thrombosis. Early detection and institution of alternative, non-heparin anticoagulation are important. We report a patient with HIT associated with use of therapeutic-dose unfractionated heparin in whom immune sensitization to heparin was triggered by two 500-unit exposure to UFH associated with intravascular catheter flushing for antineoplastic chemotherapy in a patient with colon adenocarcinoma.

Для цитирования: Muslimani Alaa A, Ricaurte Basma, Daw Hamed A. Immune heparin-induced thrombocytopenia resulting from preceding exposure to heparin catheter flushes.. American journal of hematology. 2007. DOI: 10.1002/ajh.20849.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.